MAUDE Adverse Event Report: GALT MEDICAL CORP. GALT FLUENT MICRO-INTRODUCER KIT; PERCUTANEOUS SHEATH INTRODUCER KIT

GALT MEDICAL CORP. GALT FLUENT MICRO-INTRODUCER KIT; PERCUTANEOUS SHEATH INTRODUCER KIT
Model Number KIT-039-19
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fluent stiffen micro introducer kit made from two purchased lots of transitionless coaxial dilator assembly.This product distributed to three different customers including the customer who filed original complaints.Galt did not receive any complaints regarding subject device kit-039-19 nor against subcomponents transitionless coaxial dilator assembly int-038-02 from other customers who received the subject lot.The complaint applied to subject device kit-039-09 lot number g21337115 only.Device history record reviewed, for main product and subcomponents and evaluation of the review shows that the subject device associated with the incident in this report does not associate to any non-conformances or process deviations.Documentation and device history review shows both lots of purchased subcomponents transitionless coaxial dilator assembly int-038-02 are inspected and certificate of compliance attached to both lots and pass quality inspections.No samples available for evaluation at this time.End user communicated for additional information about any health consequences regarding this incident and about the broken piece if it has been retrieved from the patient body or not.Also, inquiry sent to end user if there any side effects experienced by the patient.No response or any additional information available at this moment.A follow up report will be send to fda once complaint sample returned to manufacturer for evaluation or any other when any information will be available.
 
Event or Problem Description
Manufacturer received volunteer medwatch report on 2/22/2023 via email from fda regarding broken piece of micro puncture inside patient body reported by end user on 2/8/2023.Event problem or description of the event stating (the patient had coronary intervention with procedural sedation for chronic total occlusion of right coronary artery with bilateral femoral artery access.On right femoral artery (rfa) access with micro puncture, galt micro puncture sheath broke off at hub inside rfa).

Brand Name
GALT FLUENT MICRO-INTRODUCER KIT
Common Device Name
PERCUTANEOUS SHEATH INTRODUCER KIT
Manufacturer (Section D)
GALT MEDICAL CORP.
2220 merritt dr #100
garland TX 75041
Manufacturer (Section G)
GALT MEDICAL CORP
2220 merritt dr #100
garland TX 75041
Manufacturer Contact
diyar medhat
2220 merritt dr #100
garland, TX 75041
9722715177
MDR Report Key16438633
Report Number1649395-2023-00003
Device Sequence Number7447589
Product Code OFL
UDI-Device Identifier10841268106106
UDI-Public10841268106106
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/05/2026
Device Model NumberKIT-039-19
Device Lot NumberG21337115
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown